I had a 12 week PCR and am UND. But, I seem to befeeling the effects of the disease in many ways. Short of breath. Pale stools, fatigue, itchy palms, and slight yellow tinge in eyes and slight liver pain. I tell myself it is just the SX. Can anyone relieve my worry? Thanks.
scroll down to: Interferon and Anxiety Attacks - ADKmtnMan: 11/02/2006
While I was on tx, I had serious anxiety and panic attacks. My Dr. prescribed Ativan for the panic attacks. Depression / anxiety are very common sides with interferon. I was on Zoloft prior to starting tx and stayed on that throughout. Definitely call you Dr. to help you with this one.
Good reference thread angelfishydoc! Gauf, I had just posted on another site today about social anxiety...lol...Im at wk 14 also. Feel like Im turning into a female version of Howard Hughes (without the cash of course...and planes..lol) Anyhow, I think it's just part of tx for a great many of us...however, the heart isn't something we EVER want to blow off because we just think it's the meds. So see the doc if there is any doubt at all.
Hi Fishy, nice to see you here! was looking for that thread you mentioned, can't find it, maybe i'm too blurry today, can you email it to me? thanks so much, I think I put an article in there that I was looking for...
I hope I don't sound to simple, But I'm not sure what to lable some of the sx I had. I just had mental breaks of some sort. Though I have had emotional ups and down in life nothing compared to what happened on tx. But as I was able to stay a way from most of the daily stress of outside life, maybe it helped. But also knowing that there is a date that the sx may all end may have kept me from going over the edge.